Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/28049
Title: Comment on Single bag high dose intravenous N-acetylcysteine associated with decreased hepatotoxicity compared to triple bag intravenous N-acetylcysteine in high-risk acetaminophen ingestions.
Austin Authors: Hodgson, S E;Wong, A
Affiliation: Department of Critical Care, Melbourne Medical School, University of Melbourne, Victoria, Australia
Emergency
Department of Medicine, School of Clinical Sciences at Monash Health, Monash University, Victoria, Australia
Issue Date: 18-Nov-2021
Date: 2021
Publication information: Clinical Toxicology (Philadelphia, Pa.) 2021 Nov 18:1
URI: https://ahro.austin.org.au/austinjspui/handle/1/28049
DOI: 10.1080/15563650.2021.2004157
ORCID: 0000-0003-4649-1813
0000-0002-6817-7289
Journal: Clinical Toxicology (Philadelphia, Pa.)
PubMed URL: 34791959
Type: Journal Article
Appears in Collections:Journal articles

Show full item record

Page view(s)

4
checked on Apr 17, 2024

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.